Alert archive / Louisiana / Flash Flood Warnings in 2011

Flash Flood Warning 33, NWS New Orleans, LA

September 5, 2011West Feliciana Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Sep 5, 2011, 3:30 AM CDT for West Feliciana Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2011, 3:30 AM CDT (08:30 UTC)
Expired
Sep 5, 2011, 6:30 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County West Feliciana Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WGUS54 KLIX 050830
FFWLIX
LAC125-051130-
/O.NEW.KLIX.FF.W.0033.110905T0830Z-110905T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 AM CDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...  
  THIS INCLUDES THE CITY OF ST. FRANCISVILLE...

* UNTIL 630 AM CDT

* AT 323 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING FROM HEAVY RAIN NEAR BAYOU SARA. SEVERAL HOMES HAVE BEEN  
  EVACUATED NEARY BAYOU SARA AND LITTLE BAYOU SARA. MODERATE TO      
  HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH AT LEAST 5 AM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKEFIELD
  AND SPILLMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3098 9160 3099 9118 3075 9131 3076 9151
      3088 9150

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 11:40 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Sep 4, 11:40 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 PM CDT SUN SEP 4 2011

.AVIATION...

WORST OF WEATHER ASSOCIATED WITH FORMER TROPICAL STORM LEE HAS
MOVED NORTH AND EAST OF THE AREA. STILL EXPECT MVFR CEILINGS TO BE
RELATIVELLY PREVALENT. ISOLATED IFR CONDITIONS POSSIBLE WITHIN
SHOWERS AND POSSIBLY OVER NORTHWESTERN TERMINALS...KBTR AND KMCB.
LITTLE IF ANY LIGHTNING REMAINS WITH THIS PRECIPITATION. MAIN
AVIATION ISSUE WILL BE WINDS OVER THE NEXT 18 HOURS. SUSTAINED
WINDS NEAR 25 KNOTS WILL BE POSSIBLE AT ALL TERMINALS...WITH GUSTS
TO NEAR 35 KNOTS POSSIBLE DOWNWIND OF LAKE PONTCHARTRAIN AT KMSY
AND KNEW. SKIES SHOULD CLEAR BY EVENING...AND WINDS WILL BE
GRADUALLY EASING DURING THE AFTERNOON AND EVENING HOURS. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  81  59  79 /  90  80  50  20
BTR  74  81  60  80 /  90  70  40  10
ASD  76  83  63  80 /  90  80  50  10
MSY  77  83  65  81 /  90  80  40  10
GPT  76  83  65  79 /  90  80  50  20
PQL  76  83  66  80 /  90  80  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
     ST. BERNARD.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
     BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.

     WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     SOUTHERN TANGIPAHOA...AND ST. TAMMANY.

     WIND ADVISORY FROM 4 AM MONDAY TO 4 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...POINTE COUPEE...ST. HELENA...ST.
     JAMES...WASHINGTON...WEST BATON ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     GALE WARNING FROM 5 AM MONDAY TO 1 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     GALE WARNING UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
     20 TO 60 NM...AND COASTAL WATERS FROM PORT FOURCHON TO
     LOWER ATCHAFALAYA RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     WIND ADVISORY FROM 4 AM MONDAY TO 4 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...PEARL RIVER...PIKE...WALTHALL...AND
     WILKINSON.

     COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...AND JACKSON.

     WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...AND JACKSON.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     GALE WARNING FROM 5 AM MONDAY TO 1 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
     FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
     PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.

     GALE WARNING UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
     20 TO 60 NM...AND COASTAL WATERS FROM PORT FOURCHON TO
     LOWER ATCHAFALAYA RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM.

&&
Hazardous weather outlook, Sep 4, 11:00 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 PM CDT SUN SEP 4 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-060400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

STRONG WINDS...
THOUGH LEE HAS WEAKENED TO A TROPICAL DEPRESSION...STRONG WINDS
WILL REMAIN POSSIBLE OVER SOUTHEAST LOUISIANA AND SOUTHWEST AND
COASTAL MISSISSIPPI. PLEASE REFER TO THE WIND ADVISORY FOR
SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE
AREAS...REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES.

TORNADOES..
THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE
THROUGH TONIGHT. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF
A LINE FROM GRAND ISLE TO COVINGTON TO MCCOMB.

FLASH FLOODING...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE
THROUGH MONDAY AND WITH SOILS SATURATED FROM RAIN OVER THE LAST
THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO
RUNOFF. A FLASH FLOOD WATCH IS IN EFFECT.

COASTAL FLOODING...
MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND
BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY.

RIVER FLOODING...
A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD
STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER
FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE
ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS...
STRONG WINDS WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH MONDAY.
PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT
STRONG WINDS OVER LAND. FOR MARINE AREAS...STRONG WINDS WILL
PERSIST THROUGH TUESDAY. REFER TO THE GALE WARNINGS AND SMALL
CRAFT ADVISORIES FOR SPECIFIC DETAILS.

TORNADOES..
THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY MAY CONTINUE INTO
MONDAY. PAY ATTENTION FOR ANY TORNADO WATCHES OR WARNINGS THAT MAY
BE IN EFFECT FOR YOUR LOCATION.

FLASH FLOODING...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE AND
WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY
HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY.

COASTAL FLOODING...
MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE
PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND
MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A
COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY.

RIVER FLOODING...
A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD
STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER
FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE
ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS
AND STATEMENTS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS
WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY.

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:17 PM CDTSpecial Marine WarningLIX58 min
Sep 4, 8:03 PM CDTSpecial Marine WarningLIX27 min
Sep 4, 10:33 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist17 hr
Sep 4, 10:43 PM CDTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more25 hr
Sep 4, 10:53 PM CDTGale WarningLIX23 hr
Sep 4, 10:53 PM CDTSmall Craft AdvisoryLIX33 hr
Sep 4, 10:53 PM CDTSmall Craft AdvisoryLIX33 hr
Sep 5, 4:38 AM CDTRiver Flood WarningLIXSaint Tammany29 hr
Sep 5, 5:48 AM CDTSpecial Marine WarningLIX27 min
Sep 5, 6:38 AM CDTSpecial Marine WarningLIX67 min
Sep 5, 9:12 AM CDTSpecial Marine WarningLIX33 min
Sep 5, 9:39 AM CDTRiver Flood WarningLIXWashington59 hr
Sep 5, 9:43 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Sep 5, 10:16 AM CDTRiver Flood WarningLIXSaint Tammany46 hr

Nearby

Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.